Regular economies with ambiguity aversion
Noé Biheng and
Jean-Marc Bonnisseau
Journal of Mathematical Economics, 2015, vol. 59, issue C, 24-36
Abstract:
We consider a family of exchange economies with complete markets where consumers have multiprior preferences representing their ambiguity aversion. Under a linear independence assumption, we prove that regular economies are generic. Regular economies exhibit enjoyable properties: odd finite number of equilibrium prices, local constancy of this number, local differentiable selections of the equilibrium prices.
Keywords: Demand function; General equilibrium; Ambiguity aversion; Multiprior preferences; Regular economies; Lipschitz behavior (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406815000397
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Regular economies with ambiguity aversion (2015) 
Working Paper: Regular economies with ambiguity aversion (2015) 
Working Paper: Regular economies with ambiguity aversion (2015) 
Working Paper: Regular economies with ambiguity aversion (2013) 
Working Paper: Regular economies with ambiguity aversion (2013) 
Working Paper: Regular economies with ambiguity aversion (2013) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:59:y:2015:i:c:p:24-36
DOI: 10.1016/j.jmateco.2015.04.004
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().